Corrections to finite-size-scaling in two dimensional Potts models
Jae-Kwon Kim and
D.P. Landau
Physica A: Statistical Mechanics and its Applications, 1998, vol. 250, issue 1, 362-372
Abstract:
High resolution Monte Carlo simulations are used to examine the finite size behavior of Q-state Potts models in two dimensions. For Q=3 we find that at the critical point bulk properties are subject to much larger corrections to finite size scaling than were previously realized. For Q=4 we find that corrections to finite size scaling are subtle and that the multiplicative logarithmic correction is insufficient to correct the dominant terms.
Date: 1998
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437197005396
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:250:y:1998:i:1:p:362-372
DOI: 10.1016/S0378-4371(97)00539-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().